Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from PCOD, weight gain, irregular periods. What medicines can reduce cyst and control weight gain?

Respected doctor, i have found that i have PCOD ..n i have weight gain also.. missed my periods also from past one month... pls suggest a good medicine...i m aged of 33yrs n i have sugar level is 78/ normal. n thyriod also nomal.. haemoglobin level is 11.0..can i take metformin without consulting doctor? Pls prescribe medicine to reduce cyst for regular periods as well as weight..
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for posting your query on health care magic.
Yes you can take metformin but under the supervision of a Gynecologist.
Ovarian cyst are very common in PCOS. They are multiple in number.
You need to reduce your weight at-least by 5 % for the cycles to regularize.
Medications are only supplementary.
Hope this helps.
Dr Nilofer
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor